# SDR 2004FA0000767

- Difficulty date: June 25, 2004
- Submitted: September 28, 2004
- Operation: General aviation
- Aircraft: N5903V
- Make and model: Piper PA-28-181
- Aircraft serial: 287790511
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Cable
- Part number: 67201104
- Condition: Broken
- Location: Stab Trim
- Part time: 5,340 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRIM CABLE BROKEN (STABILIZER TRIM). FRAYED AND BROKEN AT 2ND PULLEY FROM FRONT.  (CLOSER INSPECTION UNDER BAGGAGE AREA).
